# SDR 20001115SH002

- Difficulty date: December 12, 1999
- Submitted: November 15, 2000
- Operation: Air carrier
- Aircraft: N841AB
- Make and model: Airbus A310-324
- Aircraft serial: 686
- Aircraft time: 14,960 hours, 6,053 cycles
- Engine: Pwa PW4152
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 887673
- Part serial: MX520741
- Condition: Leaking
- Location: Hydraulic System
- Part time: 3,582 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

KIN/MBJ - FLT JM 019 - AIRCRAFT LOST GREEN SYSTEM HYDRAULIC FLUID RESULTING IN MANUAL EXTENSION OF GEARS FOR LANDING.  A FAILED PACKING WAS IDENTIFIED AS THE CAUSE.  AFTER REPLACEMENT AND RE-SERVICING, AIRCRAFT WAS RETURNED TO SERVICE.  NEXT FLIGHT, GREEN SYSTEM LOW LEVEL OCCURRED AFTER GEAR RETRACTION, RESULTED IN AIRCRAFT RETURNING.  A LEAK CONFIRMED FROM THE NR 2 ENGINE GREEN SYSTEM ENGINE DRIVEN PUMP.  THE AIRCRAFT HAS BEEN REMOVED PENDING PUMP REPLACEMENT.  ALL GREEN SYSTEM HYDRAULIC PUMP CASE DRAIN FILTERS CHECKED FOR CONTAMINATION DUE SUSPECTED CAVITATION AND FOUND OK.  PRESENTLY AWAITING STRIP REPORT AFTER REPAIR OF DAMAGED PUMP TO ESTABLISH REASON FOR FAILURE.  (X)
